MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-24-100U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Endoleak (4074)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"endoleak type iii b: an endoleak was observed at the bifurcation part of the main bifurcated stent-graft after the treo stent graft system was implanted.It was presumed to be an endoleak type iii b from a pit hole.The right leg was occluded with a balloon, and then angiography was performed to determine which leg junction the leak was originating from.This revealed that the leak was occurring at the bifurcation part of the left leg of the main bifurcated stent-graft.An additional leg extension stent-graft was implanted inside the previously implanted left leg extension stent-graft, and angiography was performed, but the leak was not resolved.The physician decided to observe the patient as the leak might stop with the administration of protamine.Operation type: evar ancillary devices used: 2 x 28-l2-15-100u, 28-l2-15-080u blood loss: amount is unknown.Image available: images attached pre-case plan available: schema attached.Additional information available upon request.(tc# bm250501295)".Patient outcome: "no health damage to the patient.".
 
Event or Problem Description
"endoleak type iii b: an endoleak was observed at the bifurcation part of the main bifurcated stent-graft after the treo stent graft system was implanted.It was presumed to be an endoleak type iii b from a pit hole.The right leg was occluded with a balloon, and then angiography was performed to determine which leg junction the leak was originating from.This revealed that the leak was occurring at the bifurcation part of the left leg of the main bifurcated stent-graft.An additional leg extension stent-graft was implanted inside the previously implanted left leg extension stent-graft, and angiography was performed, but the leak was not resolved.The physician decided to observe the patient as the leak might stop with the administration of protamine.Operation type: evar ancillary devices used: 2 x 28-l2-15-100u, 28-l2-15-080u blood loss: amount is unknown.Image available: images attached pre-case plan available: schema attached additional information available upon request (tc#bm250501295)" patient outcome: "no health damage to the patient.".
 
Additional Manufacturer Narrative

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key22170820
Report Number2247858-2025-00144
Device Sequence Number18446125
Product Code MIH
UDI-Device Identifier00843576152427
UDI-Public00843576152427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-B2-24-100U
Device Lot Number2410080038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale